# SDR QMLA2018022618020

- Difficulty date: February 26, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N425AM
- Make and model: Urocop EC 130 B4
- Aircraft serial: 7264
- Aircraft time: 2,245 hours, 7,595 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Doubler
- Condition: Cracked
- Location: Tailboom
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PREFLIGHT AIRWORTHINESS CHECK, FOUND CRACK IN THE UPPER AFT CORNER OF DOUBLER AROUND THE OPENING OF THE BATTERY COMPARTMENT IN THE TAILBOOM. CRACK MEASURED 1 3/8 INCHES IN LENGTH
